Alert archive / Kansas / Wind Advisories in 2008
Wind Advisory 32, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Jun 9, 2008, 3:01 PM CDT for Barton County, Russell County, Kansas. It took effect at Jun 10, 2008, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2008, 3:01 PM CDT (20:01 UTC)
- In effect from
- Jun 10, 2008, 1:00 PM CDT
- Expired
- Jun 10, 2008, 9:04 PM CDT
- In force
- 8 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Russell County, KS
The radar
The Dodge City radar (KDDC), 148 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1922 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KICT 092001 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 301 PM CDT MON JUN 9 2008 ...GUSTY SOUTH WINDS WILL RETURN TUESDAY AFTERNOON... .A DEEPENING LEE TROUGH ACROSS THE HIGH PLAINS WILL RESULT IN GUSTY SOUTH WINDS ACROSS CENTRAL KANSAS ON TUESDAY AFTERNOON AND EVENING. KSZ032-047-100415- /O.NEW.KICT.WI.Y.0032.080610T1900Z-080611T0300Z/ RUSSELL-BARTON- INCLUDING THE CITIES OF...RUSSELL...GREAT BEND 301 PM CDT MON JUN 9 2008 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 10 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 10 PM CDT TUESDAY. SOUTH WINDS OF 25 TO 30 MPH...WITH GUSTS TO 45 MPH...WILL DEVELOP ACROSS CENTRAL KANSAS ON TUESDAY AFTERNOON AND CONTINUE THROUGH TUESDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KED
5 follow-up statements
000 WWUS73 KICT 100231 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 931 PM CDT MON JUN 9 2008 ...GUSTY SOUTH WINDS WILL RETURN TUESDAY AFTERNOON... .A DEEPENING LEE TROUGH ACROSS THE HIGH PLAINS WILL RESULT IN GUSTY SOUTH WINDS ACROSS CENTRAL KANSAS ON TUESDAY AFTERNOON AND EVENING. KSZ032-047-101045- /O.CON.KICT.WI.Y.0032.080610T1900Z-080611T0300Z/ RUSSELL-BARTON- INCLUDING THE CITIES OF...RUSSELL...GREAT BEND 931 PM CDT MON JUN 9 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 10 PM CDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 10 PM CDT TUESDAY. SOUTH WINDS OF 25 TO 30 MPH...WITH GUSTS TO 45 MPH...WILL DEVELOP ACROSS CENTRAL KANSAS ON TUESDAY AFTERNOON AND CONTINUE THROUGH TUESDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KICT 100837 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 337 AM CDT TUE JUN 10 2008 KSZ071-072-095-096-099-100-101400- /O.NEW.KICT.FG.Y.0007.080610T0837Z-080610T1400Z/ WOODSON-ALLEN-WILSON-NEOSHO-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA... CHANUTE...ERIE...COFFEYVILLE...INDEPENDENCE...PARSONS 337 AM CDT TUE JUN 10 2008 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. LIGHT WINDS...GOOD RADIATIONAL COOLING AND MOIST LOW-LEVELS WILL PROMOTE AREAS OF DENSE FOG THIS MORNING ACROSS FAR SOUTHEAST KANSAS. VISIBILITIES MAY DROP BELOW ONE-QUARTER MILE AT TIMES BEFORE THE FOG DISSIPATES BETWEEN 8 AND 9 AM. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN. USE YOUR HEADLIGHTS AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ KSZ032-047-101645- /O.EXT.KICT.WI.Y.0032.080610T1800Z-080611T0400Z/ RUSSELL-BARTON- INCLUDING THE CITIES OF...RUSSELL...GREAT BEND 337 AM CDT TUE JUN 10 2008 ...WIND ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM CDT THIS EVENING. STRONG SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...WILL DEVELOP ACROSS CENTRAL KANSAS BY THIS AFTERNOON...AND CONTINUE THROUGH THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KLEINSASSER
000 WWUS73 KICT 100943 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 443 AM CDT TUE JUN 10 2008 KSZ070-094-098-101400- /O.EXA.KICT.FG.Y.0007.000000T0000Z-080610T1400Z/ GREENWOOD-ELK-CHAUTAUQUA- INCLUDING THE CITIES OF...EUREKA...HOWARD...SEDAN 443 AM CDT TUE JUN 10 2008 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. LIGHT WINDS...GOOD RADIATIONAL COOLING AND MOIST LOW-LEVELS WILL PROMOTE AREAS OF DENSE FOG THIS MORNING ACROSS SOUTHEAST KANSAS. VISIBILITIES MAY DROP BELOW ONE-QUARTER MILE AT TIMES BEFORE THE FOG DISSIPATES AROUND 9 AM. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN. USE YOUR HEADLIGHTS AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ KSZ071-072-095-096-099-100-101400- /O.CON.KICT.FG.Y.0007.000000T0000Z-080610T1400Z/ WOODSON-ALLEN-WILSON-NEOSHO-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...YATES CENTER...IOLA...FREDONIA... CHANUTE...ERIE...COFFEYVILLE...INDEPENDENCE...PARSONS 443 AM CDT TUE JUN 10 2008 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. LIGHT WINDS...GOOD RADIATIONAL COOLING AND MOIST LOW-LEVELS WILL PROMOTE AREAS OF DENSE FOG THIS MORNING ACROSS SOUTHEAST KANSAS. VISIBILITIES MAY DROP BELOW ONE-QUARTER MILE AT TIMES BEFORE THE FOG DISSIPATES AROUND 9 AM. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN. USE YOUR HEADLIGHTS AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ KSZ032-047-102100- /O.CON.KICT.WI.Y.0032.080610T1800Z-080611T0400Z/ RUSSELL-BARTON- INCLUDING THE CITIES OF...RUSSELL...GREAT BEND 443 AM CDT TUE JUN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM CDT THIS EVENING. STRONG SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH... WILL DEVELOP ACROSS CENTRAL KANSAS BY THIS AFTERNOON...AND CONTINUE THROUGH THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KLEINSASSER
000 WWUS73 KICT 101358 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 858 AM CDT TUE JUN 10 2008 KSZ070>072-094>096-098>100-101500- /O.CAN.KICT.FG.Y.0007.000000T0000Z-080610T1400Z/ GREENWOOD-WOODSON-ALLEN-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...EUREKA...YATES CENTER...IOLA...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 858 AM CDT TUE JUN 10 2008 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE DENSE FOG ADVISORY. THE DENSE FOG HAS DISSIPATED ACROSS THE AREA...THUS THE ADVISORY HAS BEEN CANCELLED. $$ KSZ032-047-102200- /O.CON.KICT.WI.Y.0032.080610T1800Z-080611T0400Z/ RUSSELL-BARTON- INCLUDING THE CITIES OF...RUSSELL...GREAT BEND 858 AM CDT TUE JUN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM CDT THIS EVENING. STRONG SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...WILL DEVELOP ACROSS CENTRAL KANSAS BY THIS AFTERNOON. THE STRONG WINDS WILL CONTINUE THROUGH THE EVENING HOURS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HOWERTON
000 WWUS73 KICT 110204 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 904 PM CDT TUE JUN 10 2008 KSZ032-047-110315- /O.CAN.KICT.WI.Y.0032.000000T0000Z-080611T0400Z/ RUSSELL-BARTON- INCLUDING THE CITIES OF...RUSSELL...GREAT BEND 904 PM CDT TUE JUN 10 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW 30 MPH AND ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA...THEREFORE THE ADVISORY HAS BEEN CANCELLED. $$ CJ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Jun 9, 2:38 PM CDT, 23 minutes earlier.
Area forecast discussion, Jun 9, 2:38 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 238 PM CDT MON JUN 9 2008 .DISCUSSION... FORECAST CONCERNS... RELATIVELY QUIET THE NEXT COUPLE DAYS...THEN CHANCES FOR CONVECTION/SEVERE WEATHER AND HEAVY RAINFALL AGAIN FROM WEDNESDAY NIGHT THROUGH FRIDAY MORNING. A FEW SHOWERS/ISOLATED THUNDER WILL LINGER ACROSS SOUTHEAST KANSAS UNTIL EARLY THIS EVENING...WITH A GENERALLY CLEAR AND PLEASANTLY COOL LATE SPRING NIGHT FOR MUCH OF THE AREA. A RETURN SOUTHERLY LOW LEVEL FLOW WILL COMMENCE BY TUESDAY MORNING...AND BECOME GUSTY ACROSS CENTRAL KANSAS IN THE AFTERNOON. NEXT UPPER TROF WILL DIG A BIT AS IT MOVES INTO THE NORTHERN ROCKIES ON TUESDAY NIGHT...WITH SHORT TERM MODELS ADVECTING MOISTURE NORTHWARD INTO THE AREA ON DECENT LOW LEVEL JET ACROSS CENTRAL KANSAS. SLIGHT CHANCE FOR NOCTURNAL/EARLY MORNING CONVECTION LOOKS RATHER CONDITIONAL ON QUALITY OF THE ELEVATED MOISTURE FLUX ACROSS THE AREA...THOUGH WILL KEEP IN THE FORECAST FOR AREAS MAINLY NORTH OF WICHITA. BORDERLINE WIND ADVISORY CRITERIA LOOKS TO DEVELOP ON THE INCREASING SOUTHERLY FLOW LATE TUESDAY AFTERNOON INTO TUESDAY NIGHT ACROSS CENTRAL KANSAS...BUT PROBABLY MORE LIKELY ON WEDNESDAY FOR AREAS ALONG/WEST OF THE TURNPIKE. FOR NOW HAVE A COLLABORATED WIND ADVISORY BORDERING AREAS OF WESTERN KANSAS TUESDAY AFTERNOON AND EVENING...AND LATER SHIFTS CAN ADDRESS WIND HEADLINES AS WE GO INTO WEDNESDAY. OTHERWISE A VERY WARM DAY FOR WEDNESDAY AFTERNOON...ESPECIALLY ACROSS CENTRAL KANSAS. BY LATE WEDNESDAY AFTERNOON...FOCUS FOR CONVECTION WILL BE ALONG COLD FRONT/DRY LINE FROM NORTH CENTRAL INTO WESTERN KANSAS. RELATIVELY WARM MID LEVEL TEMPERATURES SHOULD CAP CHANCES FURTHER EAST ACROSS MUCH OF THE WARM SECTOR ACROSS THE FORECAST AREA UNTIL WEDNESDAY EVENING. WILL CONTINUE TO SHOW MODEST CHANCE POPS TRANSITIONING WITH THE SOUTHWARD MOVING FRONT...FROM CENTRAL KANSAS WEDNESDAY NIGHT...INTO SOUTHEAST KANSAS BY THURSDAY NIGHT. THOUGH THE STRONGER DYNAMICS STAY JUST NORTH OF THE AREA...THE COMBINATION OF SHEAR AND INSTABILITY SHOULD SUPPORT SOME SEVERE WEATHER DURING THESE PERIODS. OF COURSE ANY ADDITIONAL RAINFALL FROM ORGANIZED CONVECTION WILL NOT BE WELCOME IN MANY AREAS...AND WILL HAVE TO BE MONITORED AS WELL. ALTHOUGH WE SHOULD TEND TO DRY OUT AGAIN FOR A FEW PERIODS TO START THE WEEKEND...THE MEDIUM RANGE MODELS SUGGEST THAT SOME WEAK DISTURBANCES IN THE DEVELOPING NORTHWEST FLOW ALOFT COULD YIELD AT LEAST SLIGHT CHANCES FOR CONVECTION BY SUNDAY. HOWEVER AT THIS TIME...CONSENSUS WAS TO KEEP THE FORECAST DRY INTO EARLY NEXT WEEK AND ASSESS ANOTHER MODEL RUN OR TWO. DARMOFAL && .AVIATION... ANTICIPATE LOW CLOUDS TO EXIT KICT AROUND 1800 UTC AND LATE THIS AFTERNOON AT KCNU. CURRENT SATELLITE LOOP SUGGEST LITTLE IN WAY OF CLOUDS THIS AFTERNOON DESPITE UPPER ENERGY STILL TRAVERSING THE AREA. SOME FOG POSSIBLE TONIGHT...WITH BEST CHANCES IN SOUTHEAST KS WHERE WINDS SHOULD BE LIGHTER. SOME VFR CLOUDS MAY WORK BACK INTO HUT/RSL TUE MORNING. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 57 88 69 92 / 0 0 20 20 HUTCHINSON 56 89 68 93 / 0 0 20 20 NEWTON 57 88 68 92 / 0 0 20 20 ELDORADO 56 89 68 93 / 0 0 20 20 WINFIELD-KWLD 57 88 69 92 / 0 0 10 10 RUSSELL 56 91 69 95 / 0 10 20 10 GREAT BEND 56 90 69 94 / 0 10 20 10 SALINA 57 90 69 94 / 0 0 20 20 MCPHERSON 56 89 68 93 / 0 0 20 20 COFFEYVILLE 57 87 69 91 / 10 0 10 10 CHANUTE 56 86 68 90 / 10 0 10 10 IOLA 56 86 68 90 / 10 0 10 10 PARSONS-KPPF 56 86 68 90 / 10 0 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 2 PM TO 10 PM CDT TUESDAY FOR KSZ032-047. &&
Hazardous weather outlook, Jun 9, 4:25 AM CDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 425 AM CDT MON JUN 9 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-100930- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 425 AM CDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MAINLY SOUTHEAST KANSAS INTO THE AFTERNOON HOURS. SEVERE WEATHER IS NOT ANTICIPATED...BUT ADDITIONAL HEAVY RAINFALL AND LOCALIZED FLOODING MAY OCCUR. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH FOR DETAILS. AN ISOLATED THUNDERSTORM OR TWO WILL BE POSSIBLE ACROSS CENTRAL KANSAS THIS AFTERNOON THROUGH MID EVENING...AS A WEAK FRONTAL BOUNDARY APPROACHES FROM THE NORTHWEST. ANYTHING THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS AND SMALL HAIL. PATCHY FOG WILL BE POSSIBLE TONIGHT ACROSS SOUTHEAST KANSAS...DUE TO CLEAR SKIES...LIGHT WINDS AND RECENT RAINFALL. WIDESPREAD DENSE FOG IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW STRONG STORMS WILL BE POSSIBLE GENERALLY NORTHWEST OF THE KANSAS TURNPIKE ON TUESDAY NIGHT...AS RELATIVELY WARM AND MOIST AIR SURGES NORTHEAST OVER THE AREA. THE STRONGEST ACTIVITY WILL BE CAPABLE OF DIME SIZE HAIL AND GUSTY WINDS. MORE THUNDERSTORMS ARE FORECAST FOR MOST AREAS FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...AND POSSIBLY INTO THE WEEKEND...AS AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT APPROACH FROM THE NORTHWEST. THIS ACTIVITY MAY BE SEVERE...ESPECIALLY WEDNESDAY NIGHT THROUGH THURSDAY...CAPABLE OF LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAINFALL AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE...AS THE FRONTAL BOUNDARY MAY STALL OUT SOMEWHERE ACROSS THE AREA. UNCERTAINTY STILL EXISTS REGARDING THIS STORM SYSTEM...SO ONE SHOULD LISTEN FOR LATER HAZARDOUS WEATHER OUTLOOKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT...BUT MAY BE NEEDED WEDNESDAY NIGHT AND THURSDAY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KLEINSASSER
In the hours before
Local storm report, Jun 9, 2:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
245 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 2 E EL DORADO 37.82N 96.82W
06/08/2008 BUTLER KS EMERGENCY MNGR
DAMAGE TO THE CORRECTIONAL FACILITY. 6 WINDSHIELDS HAVE
BEEN BROKEN AND THERE IS DAMAGE TO A BUILDING AT THE
FACILITY.
&&
RECThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:05 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 55 min |
| Jun 8, 7:33 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Greenwood, Neosho, Wilson, Woodson | 57 min |
| Jun 8, 7:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk | 54 min |
| Jun 8, 7:58 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 47 min |
| Jun 8, 8:28 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Labette, Montgomery, Neosho, Wilson | 77 min |
| Jun 8, 8:36 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 69 min |
| Jun 8, 9:42 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 23 min |
| Jun 8, 10:26 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 46 min |
| Jun 8, 10:36 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 54 min |
| Jun 8, 11:10 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice | 20 min |
| Jun 9, 5:15 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Woodson | 18 hr |
| Jun 9, 7:23 AM CDT | Areal Flood Warning | ICT | Chautauqua, Elk, Labette, Montgomery, Neosho, Wilson | 17 hr |
| Jun 9, 7:40 AM CDT | River Flood Warning | ICT | Wilson | 25 hr |
| Jun 9, 8:30 AM CDT | River Flood Warning | ICT | Wilson | 12 hr |
| Jun 9, 8:30 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 24 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | ICT | Allen, Neosho | 30 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | ICT | Neosho | 48 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | ICT | Labette, Neosho | 72 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | ICT | Labette | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.